m+Medelevator.RU
← Поиск публикаций
Postgraduate medical journal · 1994

Tumour lysis syndrome after treatment of chronic lymphocytic leukaemia with fludarabine.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Montalban C, Liaño F, Aguilera A

Аннотация

Fludarabine is one of the most recent and promising therapeutic agents for chronic lymphocytic leukaemia. We describe a patient who developed tumour lysis syndrome after the first course of treatment with fludarabine and call attention to this uncommon but potentially lethal complication that has not been previously taken into account in this neoplasia. It should always be anticipated when patients are treated with new and effective drugs.

Предметные рубрики MeSH